# SDR C2XA02TY042

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14521700007
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, corrosion was found on the left omega beam ar FR20 under the carbon fiber beam. Maintenance cut out the damage, fabricated an external angle, plate and filler I/A/W-EMB-135/145-SRM-53-21-10 and reinstalled the left ramp angle and "L" profile. I/A/W-EMB-135/145-SRM-51-40-02 and 53-21-10. Repair procedure was satisfactory and aircraft will be released upon complection of inspection.
